# SDR 2025F00204

- Difficulty date: August 26, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Aircraft: N396JF
- Make and model: Pilats PC1247E
- Aircraft serial: 2405
- Aircraft time: 369 hours, 358 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Elec Connector
- Part number: MS3100A208S
- Condition: Burned
- Location: Zone 100
- Part time: 321 hours, 334 cycles
- Component: Medical Bed Pow, 2800
- Component part number: 2800013
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED "SMOKE IN THE CABIN". FURTHER INVESTIGATION REVELED AN IMPROPER SOLDER CONNECTING FOR THE MEDICAL BED INSTALLATION UNDER SPECTRUM AEROMED STC SA02488CH. POWER THROUGH THE POOR SOLDER CONNECTION GENERATED EXCESSIVE HEAT THAT EFFECTED THE ADJOINING POWER WIRES IN THE CONNECTOR. THE EXCESSIVE HEAT MELTED THE REMAINING SOLDER AND AIRCRAFT INSULATION WHICH GENERATED SMOKE IN THE CABIN.
